# SDR CALA0400115

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE ATTACHED TO FORWARD WALL OF NOSE WHEEL WELL CORRODED AT STA 227, RBL 14.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
